# SDR UIEA200700169

- Difficulty date: April 11, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP LT HORIZ STAB HINGE FTG AREA FOUND NR 25 HOLE CRACK AT REAR SPAR UPPER CHORD APPROX 3/16" RUNNING O/B LOWER DIRECTION.  REPAIRED AS PER BOEING MSG 1-305519321-7.
